MathSciNet Relay Station
MathSciNet bibliographic data
MR2805575 11F52 (11G09)
Gekeler, Ernst-Ulrich Zero distribution and decay at infinity of Drinfeld modular coefficient forms. Int. J. Number Theory 7 (2011), no. 3, 671–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement